# SDR SWAA2016042551271

- Difficulty date: April 12, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 6554862
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD BAFFLE PLATE CRACKED AT BS 1016, LBL 20.  R & R BAFFLE PLATE IAW DWG.
